# SDR UIEA2020021900274

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,841 hours, 11,464 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine Prv
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV EICAS MOMENTARY ILLUMINATED AFTER RIGHT ENG START.( PERFORMED BITE TEST PER AMM 36-23-00. NO FAULTS NOTED. NO EICAS MESSAGE REMAINED. )
